# SDR DXTA2024040811425

- Difficulty date: April 6, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N256QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 6190
- Aircraft time: 670 hours, 344 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: UNKNOWN
- Condition: Pinched
- Location: Main Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR POWER ASSIST SYSTEM WOULD NOT RAISE DOOR.  RAISED DOOR WITH MECHANICAL HANDLE ON LT OF DOOR DOOR. OPS CABLE BECAME PINCHED BETWEEN PULLEY & MOUNTING BRACKET, & HAD TO BE DISCONNECTED WITH CASTLE NUT IN ORDER FOR THE DOOR TO BE LOWERED. VERIFIED CABLE WEDGED BETWEEN PULLEY & PULLEY BRACKET, REMOVED PULLEY TO DISLODGE CABLE, DISCOVERED PULLEY WAS DAMAGED & FAILED.  INSPECTED MOTOR & MOTOR CABLE, NO FAULTS FOUND WITH CABLE, REMOVED FWD ACCESS PANEL ON MED TO INSPECT MOTOR.  DETERMINED CABLE JUMPED OFF OF PULLEY DUE TO PULLEY FAILURE, THERE IS TENSION FROM THE MOTOR TO CABLE,  R & R POWER ASSIST CABLE PULLEY IAW MM52-11-22. PERFORMED OPS/CK IAW MM 52•11•19, OPS/CK GOOD.  OK TO CONTINUE,
